# SDR HEEA967762

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 4000106010
- Condition: Inoperative
- Location: Cockpit
- Component: C10
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT INOP ON SELECTED CHANNELS.  HAS A PROBLEM PROGRAMMING MHZ THUMBWHEEL. REPLACED THUMBWHEEL AND REPAIRED.  BENCH CHECK GOOD.
